# SDR 08FDEA01739

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57244727202
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT ASA BOOSTER DOOR A CRACK IN HOLE  FOR RUBBER STRIP ATTACHMENT.  REPAIR PERFORMED BY CUT OUT AND INSTALLING A FILLER AND DOUBLER IAW, RAS/BAE/1006711/2008 ISS A, APPROVED BY EA 6-5751-117144.
